Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Invariants of the anti-automorphisms of a group


Authors: J. Richard Büchi and Jesse B. Wright
Journal: Proc. Amer. Math. Soc. 8 (1957), 1134-1140
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1957-0095891-5
MathSciNet review: 0095891
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0095891-5
Article copyright: © Copyright 1957 American Mathematical Society